MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; Implantable Pacemaker
Model Number 7740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable lead was part of the system revision due to infection.Reportedly, there were vegetative growth on the leads.No adverse patient effects were reported.The implantable lead was explnted.

Brand Name
INGEVITY MRI
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50784910
Report Number2124215-2026-49295
Device Sequence Number21465205
Product Code NVN
UDI-Device Identifier00802526523427
UDI-Public(01)00802526523427(17)210627
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2021
Device Model Number7740
Device Catalogue Number7740
Device Lot Number1013041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale